OATAO - Open Archive Toulouse Archive Ouverte Open Access Week

Remarks about the unification type of several non-symmetric non-transitive modal logics

Balbiani, Philippe Remarks about the unification type of several non-symmetric non-transitive modal logics. (2018) Logic Journal of the IGPL, 27 (5). 639-658. ISSN 1367-0751

[img]
Preview
(Document in English)

PDF (Author's version) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
626kB

Official URL: https://doi.org/10.1093/jigpal/jzy078

Abstract

The problem of unification in a normal modal logic L can be defined as follows: given a formula F, determine whether there exists a substitution s such that s(F) is in L. In this paper, we prove that for several non-symmetric non-transitive modal logics, there exists unifiable formulas which possess no minimal complete set of unifiers.

Item Type:Article
Additional Information:https://academic.oup.com/jigpal/article-abstract/27/5/639/5230119
HAL Id:hal-02378381
Audience (journal):International peer-reviewed journal
Uncontrolled Keywords:
Institution:Université de Toulouse > Institut National Polytechnique de Toulouse - Toulouse INP (FRANCE)
French research institutions > Centre National de la Recherche Scientifique - CNRS (FRANCE)
Université de Toulouse > Université Toulouse III - Paul Sabatier - UT3 (FRANCE)
Université de Toulouse > Université Toulouse - Jean Jaurès - UT2J (FRANCE)
Université de Toulouse > Université Toulouse 1 Capitole - UT1 (FRANCE)
Laboratory name:
Statistics:download
Deposited On:18 Nov 2019 10:10

Repository Staff Only: item control page